# SDR F3LA200400102

- Difficulty date: September 28, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 34,284 hours, 24,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOORBEAM SUPPORT AT STA 947.5 - 967, LBL 14, CORRODED.  REPLACED INTERCOSTAL AT STA 947.5 - 967, LBL 14, PER SRM 51-40-02, 51-30-01 AND DRAWING 65C33375.
